# SDR SWIA200515716

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 21,065 hours, 30,864 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN LAV SOUNDS FOR NO REASON.  REPLACED SMOKE DETECTOR BATTERY IN THE LAV AS REQUIRED, OPERATIONAL CHECK GOOD.
